Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Determination of Steiner triple systems of order $ 15$


Authors: Marshall Hall and J. D. Swift
Journal: Math. Comp. 9 (1955), 146-152
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0025-5718-1955-0080104-7
MathSciNet review: 0080104
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] It has been known since 1859 that this necessary condition is also sufficient for the existence of a Steiner triple system. M. Reiss, ``Ueber eine Steinersche combinatorische Aufgabe,'' J. Reine Angew. Math., v. 56, 1859, p. 326-344.
  • [2] A. S. White, F. N. Cole, & Louise D. Cummings, Complete Classification of Triad Systems on Fifteen Elements, Memoirs of the National Academy of Sciences, v. XIV, 1925, Second Memoir, 89 p.
  • [3] C. Tompkins, ``Machine attacks whose variables are permutations,'' Amer. Math. Soc. Sixth Symposium on Applied Math. Proceedings, McGraw-Hill (in press).
  • [4] R. A. Fisher, An examination of the different possible solutions of a problem in incomplete blocks, Ann. Eugenics 10 (1940), 52–75. MR 0002086

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1955-0080104-7
Article copyright: © Copyright 1955 American Mathematical Society